WoRMS name details

Odontella roperiana (Greville) De Toni, 1894

649937  (urn:lsid:marinespecies.org:taxname:649937)

alternate representation
Species
marine, terrestrial
recent only
(of Biddulphia roperiana f. roperiana Greville, 1859) Greville, R.K. (1859). Descriptions of Diatomaceae observed in Californian guano. Quarterly Journal of Microscopical Science, London, 7: 155-166, pl. 7, 8.
page(s): p. 163; pl. 8, fig. 11-13 [details]   
Kociolek, J.P.; Blanco, S.; Coste, M.; Ector, L.; Liu, Y.; Karthick, B.; Kulikovskiy, M.; Lundholm, N.; Ludwig, T.; Potapova, M.; Rimet, F.; Sabbe, K.; Sala, S.; Sar, E.; Taylor, J.; Van de Vijver, B.; Wetzel, C.E.; Williams, D.M.; Witkowski, A.; Witkowski, J. (2021). DiatomBase. Odontella roperiana (Greville) De Toni, 1894. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=649937 on 2021-04-11
Date
action
by
2012-09-04 13:39:36Z
created
db_admin
2012-10-23 08:50:40Z
changed
db_admin
2015-06-26 12:14:04Z
changed
db_admin
2017-03-14 07:37:26Z
changed
2017-03-16 12:51:51Z
changed
db_admin
2018-02-01 09:09:54Z
changed
db_admin

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Biddulphia roperiana f. roperiana Greville, 1859) Greville, R.K. (1859). Descriptions of Diatomaceae observed in Californian guano. Quarterly Journal of Microscopical Science, London, 7: 155-166, pl. 7, 8.
page(s): p. 163; pl. 8, fig. 11-13 [details]   

additional source Fourtanier, E. & Kociolek, J. P. (compilers). (2011). Catalogue of Diatom Names. California Academy of Sciences, On-line Version. Updated 2011-09-19., available online at http://researcharchive.calacademy.org/research/diatoms/names/index.asp [details]   

new combination reference De Toni, G.B. (1894). Sylloge algarum omnium hucusque cognitarum. Vol. II. Bacillarieae; sectio III. Cryptoraphideae. Typis Seminarrii, Patavii., pp. 819-1556, I - CCXIV
page(s): p. 868 [details]   

new combination reference Grunow, A. (1884). Die Diatomeen von Franz Josefs-Land. Denkschriften der Kaiserlichen Akademie der Wissenschaften. Mathematisch-Naturwissenschaftliche Classe, Wien., 48: 53-112, 5 pls.
page(s): p. 5 (57) [details]